Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 1 > Sep. 2013

 

 

Using the generated function as a numerical differentiation method, Vol. 1, No. 3 (Sep. 2013), PP:53-56

Download

Authors:
Sameh Abdelwahab Nasr Eisa - Department of mathematics,New Mexico Institute of Mining and Technology, USA

 

Bipolar fuzzy S-acts, Vol. 1, No. 3 (Sep. 2013), PP:57-67

Download

Authors:
Muhammad Shabir - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan
Zahid Iqbal - Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

 

An effective coordination strategy for performance improvement of vendor managed inventory, Vol. 1, No. 3 (Sep. 2013), PP:69-76

Download

Authors:
Wei Hu - Business School, University of Shanghai for Science and Technology (USST), 516 Jun Gong Road, Shanghai 200093, China\\ School of Mathematics and Computer Science, Mianyang Normal University, 30 Xian Ren Road, Mianyang 621000, China
Fu-Yuan Xu - Business School, University of Shanghai for Science and Technology (USST), 516 Jun Gong Road, Shanghai 200093, China
Bin Xiong - Business School, University of Shanghai for Science and Technology (USST), 516 Jun Gong Road, Shanghai 200093, China\\ School of Electrical Engineering, Guangxi University, 100 Daxue Road Nanning, Guangxi 530005, China
De-yi Tai - Business School, University of Shanghai for Science and Technology (USST), 516 Jun Gong Road, Shanghai 200093, China

 

On the oscillation of third order neutral delay differential equations, Vol. 1, No. 3 (Sep. 2013), PP:77-80

Download

Authors:
M. M. A. El-sheikh - Department of Mathematics , Faculty of Science, Menofia University, Egypt
R. Sallam - Department of Mathematics , Faculty of Science, Menofia University, Egypt
N. Mohamady - Department of Mathematics , Faculty of Science, Benha University, Egypt

 

Data hiding schemes based on the formal improved exploiting modification direction method, Vol. 1, No. 3 (Sep. 2013), PP:81-88

Download

Authors:
Wen-Chung Kuo - Department of Computer Science and Information Engineering, National Yunlin University of Science & Technology, Yunlin 640, Taiwan, R.O.C.
Shao-Hung Kuo - Graduate School of Engineering Science and Technology Doctoral Program, National YunLin University of Science and Technology, Yunlin 640, Taiwan, R.O.C.
Yu-Chih Huang - Department of Information Management, Tainan University of Technology, Taiwan, R.O.C.

 

Application of first integral method to some special nonlinear partial differential equations, Vol. 1, No. 3 (Sep. 2013), PP:89-95

Download

Authors:
N. Taghizadeh - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914 Rasht, Iran
M. Mirzazadeh - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914 Rasht, Iran
A. Samiei Paghaleh - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914 Rasht, Iran
A. Samiei Paghaleh - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914 Rasht, Iran

 

Periodic, hyperbolic and rational function solutions of nonlinear wave equations, Vol. 1, No. 3 (Sep. 2013), PP:97-101

Download

Authors:
Ahmet Bekir - Eskisehir Osmangazi University, Art-Science Faculty, Mathematics and Computer Science Department, 26480 Eskisehir, Turkey
Sait San - Eskisehir Osmangazi University, Art-Science Faculty, Mathematics and Computer Science Department, 26480 Eskisehir, Turkey

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved